Sep 10, 2013 - 4:11 pm
I had a Rituxan infusion Friday. I was at the clinic for about 5 hours. We left there and went out to eat. I was freezing and didn't have much appetite but otherwise felt OK. Saturday morning, I still felt fine. But Saturday afternoon, just about exactly 24 hours after my infusion, I started getting "that feeling". Yes, that one--vague, flu-like symptoms, achy, chills, skin prickly and sensitive, lethargy. I just took it easy. Sunday, the feeling remained. Yesterday, I woke up grumpy and grouchy. Ill as a hornet! And I stayed that way most of the day. Good thing my husband was working. <*** src="/sites/all/libraries/tinymce/jscripts/tiny_mce/plugins/emotions/***/smiley-smile****" alt="Smile" title="Smile" border="0" />
Later in the day, just about 72 hours after my infusion, I had a feeling, like a wave of energy washing over me. And that was it; I felt just fine. This morning, I woke up feeling back to my pre-treatment self.
Previously, I had so many other things going on, it was really hard to know just what was from the Rituxan. Now I know. And 72 hours of not feeling so great is certainly worth the price of seeing those words, "Clinical Complete Remission" in my records.
Health, healing, and happiness to all,